# SDR CA961016013

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311260201
- Condition: Fractured
- Location: Lp Turbine
- Part time: 17,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE HOT SECTION INSPECTION (HSI) FOUND THE ENGINE HAD SUFFERED A FRACTURE OF ONE LP PRESSURE TURBINE BLADE. THE FRACTURE OCCURRED AT 60 PERCENT OF THE BLADE HEIGHT AND CAUSED SECONDARY DAMAGE TO THE BALANCE OF THE LP BLADES AND TO THE OTHER TURBINE COMPONENTS.
